# SDR YEN2024F00004

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 4,459 hours, 784 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#223, JFK-LAX. 'AFT RIGHT DOOR EXIT SIGN WILL NOT ILLUMINATE;RETERMINATED CONTACTS FOR EXIT SIGN 440WL IAW ESPM 20-48-14. EXIT SIGN CHECKS GOOD.'
